Queerty is better as a member

Log in | Register

Death By Boner?

deanjohnson-111.jpg
Did a hard on kill Dean Johnson?

Authorities are investigating whether or not the New York nightlife staple died after mixing erection enhancers with anti-depressants and other drugs.

Cops want to know if a bad reaction to Viagra or Cialis could be behind the mysterious death of a New York gay-club legend who died in a Washington, D.C., apartment last month, a pal said.

Dean Johnson – the second man in several days to die in the apartment – may have had a bad reaction by mixing the erection-enhancing pill with other drugs or medication, according to pal Dale Corvino.

Corvino said Johnson traveled to D.C. to comfort an acquaintance, Steven Saleh, whose friend died in his apartment just days earlier…

If we were the coppers, we’d be looking less at erections and more at Saleh. Two bodies in a week? That’s not a hard one…

By:           Andrew Belonksy
On:           Oct 4, 2007
Tagged: , , , , ,
  • 1 Comment
    • dc10001
      dc10001

      Look, I expect lurid and tawdry from the Post- that’s their niche in the media market- and even Dean tacitly accepted that the Page Six covering any gay topic was going to be dispective. But this is a gay blog, so DO BETTER. The speculation was that Levitra, which is a vasodilator, and thereby lowers blood pressure, MAY be counterindicated with the pain meds/sleep aid Dean took. That does not lead to death by erection, except in the minds of puertile retards. Show some respect for your gay brother. And run a different photo already!

      Oct 5, 2007 at 6:59 pm · @ReplyReply to this comment ·

    Add your Comment

    Please log in to add your comment

    Need an account? Register It's free and easy.



  • QUEERTY DAILY

     


    POPULAR ON QUEERTY


    FROM AROUND THE WEB

    Copyright 2014 Queerty, Inc.
    Follow Queerty at Queerty.com, twitter.com/queerty and facebook.com/queerty.